On Wednesday, I went to the ER bc I was itching really badly down there. Well, the next day, found out that I have Chlamydia. So, I started taking the Doxycycline that morning. Well, the whole time I have been taking them, I am still so itchy that it’s aggrivating and I just must scratch to relieve the itch. (which I shouldn’t do) But I have to take 2 capaules a day. And I have one more day to go so I’m on day 6/7 and I’m still itching. But I started to have the discharge of the infection kinda yesterday but mainly today. I am wondering if this will help and why am I possibly still itching there? Like how long does it take to completely go away?
Doxycycline - Why am I still itching there?
- 15 Nov 2017 by ARH981
- 15 November 2017
- pruritus, bacterial infection, chlamydia infection, doxycycline, emergency room
Added 15 Nov 2017:
I also have a UTI as well and they s said it is fine for to take those antibiotics with then Doxycycline. But once I’m done taking those, I take one pill that’s supposed to I guess finish cleaning everything up. I’m just still itching tho and it’s driving me crazy.
Added 15 Nov 2017:
And now on day 7/7, I feel like I’m cramping. I know most antibiotics cause you to diarrhea to typically get rid of the infection, but these haven’t. I kind of am wondering why I am cramping too. I've has a cyst on my ovary before, so it could also be that again. And I’m still kind of itching. Like it’s getting annoying. Help???
A listed, known side-effect of doxycycline is itching.
I would recommend (AS DOES THE PATIENT INFO FOR THE MEDICINE) contacting your Doctor ASAP - ESPECIALLY since it sounds as though it's not curing your infection.
- Doxycycline Information for Consumers
- Doxycycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxycycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Jul 2015 • 1 answer
Updated 19 Apr 2015 • 1 answer
Updated 14 Dec 2015 • 2 answers
Updated 21 Jan 2018 • 2 answers
Updated 30 May 2018 • 1 answer